# SDR HAIHEEA9772

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Part number: 704A37721080
- Condition: Failed
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH NOT COMPLETING CIRCUIT FOR CAUTION LIGHT. REPLACED WITH SERVICEABLE SWITCH.
